Humalog overdose

Common Questions and Answers about Humalog overdose

humalog

You need to wait about 2-3 hours after the quick-acting insulin is given, though, before adding more, for it may still be peaking in action and you don't want to <span style = 'background-color: #dae8f4'>overdose</span>, especially at night. Frankly, if in doubt at bedtime, I think it is safer to err on the side of slightly high than low, for lows in our sleep are very dangerous. I hope this helps educate you some. I love the Lantus insulin, and the great control it offers, in conjunction with quick-acting insulin at mealtimes.
now a healthy 45 year old (female). I am mostly happy with the current combination of Humalog Pen and Lantus. My questions are in regards to Lantus: I understand the "non-peak" aspect...but personally dropped very low in early a.m.'s (about 4-6 a.m) after injecting on a regular basis at 10 p.m. To the point that I would load up on carbs before bedtime, never going to bed with a "normal range". Even still, I would wake with 30's-40's, even with cutting back on Lantus.
MedHelp Health Answers